Flexible modeling of conditional distributions using smooth mixtures of asymmetric student $t$ densities

Li, Feng, Villani, Mattias, Kohn, Robert . Journal of Statistical Planning and Inference 2010. 140 (12) :3638-3654

Locate this article in:

Bibtex

@article{CIS-249780,
  Author = {Li, Feng and Villani, Mattias and Kohn, Robert},
  Title = {Flexible modeling of conditional distributions using smooth mixtures of asymmetric student $t$ densities},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {140},
  Number = {12},
  Year = {2010},
  Pages = {3638--3654},
  Keywords = {Variable selection, Bayesian inference, Markov chain Monte Carlo, mixture of experts, volatility modeling, Special issue: In honor of Emanuel Parzen on the occasion of his 80th birthday and retirement from the department of statistics, Texas A&M University}
}

Similar articles